# SDR ASAA2015110913927

- Difficulty date: November 9, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N551AS
- Make and model: Boeing 737890
- Aircraft serial: 34593
- Aircraft time: 37,329 hours, 12,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750620
- Condition: Corroded
- Location: Bs 797-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT FROM BS 797-847, RBL 24 HAS CORROSION AROUND SCREW HOLES. ACFT GROUNDED.  ACCOMPLISHED BLENDOUT OF CORRODED AREA AT RT FLOOR SUPPORT FROM BS 797-BS 847, RBL 24 IAW SRM 51-10-02, ORIGINAL MATERIAL .080, REMAINING MATERIAL .051", MATERIAL LOSS .029", DAMAGE WAS FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2, FIG 103, DET G, REPAIRED RT FLOOR SUPPORT FROM BS 797-847, RBL24 IAW SRM 53-00-53-2R-3, REPAIR 3 .
